# SDR SIMA2021073029001

- Difficulty date: July 29, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 13,238 hours, 8,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FEET OF EMERGENCY PATH LIGHTING ON R/H SIDE AT ROW 2 MISSING.-C/A-DEFERRED EMERGENCY PATH LIGHTING
